# SDR AMTA200700617

- Difficulty date: November 17, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452022
- Part serial: 0327
- Condition: Unserviceable
- Location: Hf Comm
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HF TRANSMISSION AND RECEPTION INOP AT ALL CREW STATIONS.  REPLACED RT HF RT BITE CHECK GOOD.  CONTACT, RADIO CHECK GOOD.  REM MM 23-11-03.  (K)
